There are a number of reasons for this. Some might be: . Your period is arriving soon . The skin is dry. Try using some moisturiser . Pregnancy. If it is possible, take a pregnancy test . Your breasts are growing
It is more of a temporary think to use. If I had itchy skin I would take an allergy tablet and see a doctor.
If your stomach is ichy it is signs of pregnancy This is not a sure thing and your stomach could simply be itchy from dry skin like any other part of the body. Try "Aveeno" lotion. Wait and then take a pregnancy test.
I take flax oil for my dry itchy skin
can you take hydroxychloroquine and antihistamine
Yes you can take cipro with a antihistamine, cipro is a antibiotic and it will not interact with the antihistamine.
That can be anything and is not typical as a pregnancy symptom. Take a test.
Use a moisturiser as soon as you take bath. Keep your body hydrated and moisturised.
Check with your doctor - Tylenol (Acetaminophen) and the antihistamine diphenhydramine (active ingredients in Tylenol PM) were thought to be safe in pregnancy for short term use.
The cold medicine is an antihistamine so you are taking double the amount of antihistamine.
my answer to this would be yes i took benadryl throught my whole pregnancy because i was itchy and had skin rashes all the time from being pregnant but everyone is different you should consult your physcian before trying it!
No, but if you have loss of appitite and a longer period with itchy breasts go talk to your docter you may infact be pregnant. NOTE:do NOT take in home prgnancy tests their not accurate.